# SDR USAA2014012700044

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 61,713 hours, 40,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM FLL TO CLT, AT FL240, A STRONG ODOR FROM ROW 4 & FWD TO COCKPIT WAS NOTICED.  ODOR LASTED FOR ABOUT TEN MINUTES.  WHEN CREW STARTED DESCENT, ODOR STARTED TO DISSIPATE, NO SMELL IN AFT CABIN.  FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED TROUBLESHOOTING JOB CARD 03L00021001.  NO NINETY DAY HISTORY FOUND, NO ODOR FOUND & ACFT OK FOR SERVICE.
